The shortest route problem with constraints. (English) Zbl 0135.20506

Full Text: DOI


[1] Pollack, M; Wiebenson, W, Solutions of the shortest route problem—A review, Operations res., 8, 224-230, (1960) · Zbl 0092.37905
[2] Pollack, M, Solutions of the k-th best route through a network—A review, J. math. anal. appl., 3, 547-559, (1961) · Zbl 0112.12105
[3] Witzgall, C; Goldman, A.J, Most profitable routing before maintenance, Bull. operations res. soc. am., B82, (1965)
[4] Bellman, R, On a routing problem, Quart. appl. math., 16, 87-90, (1958) · Zbl 0081.14403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.